Top answers from doctors based on your search:
Disclaimer

Die of an overdose

A 32-year-old member asked:
Dr. Thomas Namey
48 years experience Rheumatology
Yes.: Yes. But it would need be 50-60x the daily dose. That would be suicide.
4
4 thanks
Dr. Brian Le
Dr. Brian Le answered
17 years experience Pain Management
Yes: You can develop overdose from taking too many Meloxicam pills. The overdose symptoms are blue lips, fingernails, or skin, seizures, pain in the che ... Read More
1
1 comment
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 48-year-old member asked:
Dr. Martin Raff
56 years experience Infectious Disease
Unlikely: Not particularly toxic, if at all when taken orally. Overdoses may increase risk of secondary fungal overgrowth or antibiotic induced diarrhea but no ... Read More
2
2 thanks
A 38-year-old member asked:
Dr. Alan Patterson
42 years experience Obstetrics and Gynecology
Doubtful: But if depends on the dose as there are 6 different doses. You may get other side effects from taking too much at once. It would be hard to imagine an ... Read More
A 40-year-old member asked:
Dr. John Rohm
Dr. John Rohm answered
33 years experience Cosmetic Dentistry
Unlikely: All toothpaste is, is soap and sand. You would get very ill and nauseous before you ingest enough to kill you.
1
1 thank
A 40-year-old member asked:
Dr. Steven Machtinger
44 years experience Allergy and Immunology
Yes.: There are numerous studies & case reports in the medical literature of deaths due to either accidental or intentional overdoses of Diphenhydramine (be ... Read More
1
1 thank
A 36-year-old member asked:
Dr. Nayla Mumneh
29 years experience Allergy and Immunology
Which one: First generation antihistamines are sedating, second generation ones are not, overdosing on the latter hardly kills, but may cause sedation. Overdosin ... Read More
1
1 thank
A 33-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
I could not: find lethal overdoses of Vitamin D documented in the literature.
A 38-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
I just researched : This and was not able to find any reports of deaths related to lemon balm overdose. The only reports i saw about lemon balm allergies referred to cont ... Read More
A 30-year-old member asked:
Dr. Ravi Chand
26 years experience Psychiatry
Seroquel (quetiapine): Seroquel (quetiapine) can increase the cardiac qtc interval causing heart attack and death can also cause severe sedation, coma, head injury, falls e ... Read More
A 46-year-old member asked:
Dr. Paul Diamond
45 years experience Family Medicine
Probably not: Anything is possible, but i never heard of a Nitrofurantoin overdose - side effects- yes, lethal overdose- no.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month